Generalization of Ramanujan's Congruences p(5m+4) ...O (mod 5) and p(7m+5) ...0 (mod 7).
Monatshefte für Mathematik, Tome 69 (1965), pp. 389-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1965__69_177304,
author = {J.M. Gandhi},
title = {Generalization of {Ramanujan's} {Congruences} p(5m+4) {...O} (mod 5) and p(7m+5) ...0 (mod 7).},
journal = {Monatshefte f\"ur Mathematik},
pages = {389--392},
year = {1965},
volume = {69},
zbl = {0158.29703},
url = {http://geodesic.mathdoc.fr/item/MOMA_1965__69_177304/}
}
J.M. Gandhi. Generalization of Ramanujan's Congruences p(5m+4) ...O (mod 5) and p(7m+5) ...0 (mod 7).. Monatshefte für Mathematik, Tome 69 (1965), pp. 389-392. http://geodesic.mathdoc.fr/item/MOMA_1965__69_177304/